MathSciNet Relay Station
MathSciNet bibliographic data
MR38553 (12,417d) 46.3X
Dieudonné, Jean; Schwartz, Laurent La dualité dans les espaces $\scr F$ et $(\scr L\scr F)$. (French) Ann. Inst. Fourier Grenoble 1 (1949), 61–101 (1950).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement